# SDR DL73S031039

- Difficulty date: November 21, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- Aircraft time: 48,607 hours, 38,678 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF 03-069697-03 NUMEROUS ATTACHMENT LUGS REQUIRED MACHINING BEYOND THE LIMITS PROVIDED, IN ORDER TO REMOVE ALL CORROSION DAMAGE FOUND.  LUGS WERE REWORKED PER INSTRUCTIONS CONTAINED IN ERA 385802-14AD.
